Four years ago I was diagnosed with Lyme disease and my anxiety and depression went off the charts. I began taking Sertraline at this time to address some of those problems/ I eventually went up to 150mg and it worked really well for the next 3 and 1/2 years. Unfortunately, last year with the assistance of my doc I decided to try and taper off of it completely. I got down to 25mg and stayed on that for 6 months... i realized it wasn't working and tapered back up to 50 for a few months and became increasingly discouraged. A few weeks ago I had a devastating panic attack out of nowhere and that spiraled into a depression and all out desperation. I had to take a short leave from work and became a complete mess. My doctor told me to go back up to 150. I have not felt myself since the panic attack and wonder if I just need to ride it out with more time to let the zoloft kick in? Is all this side effects and withdrawal symptoms that will go away after i've been on 150 for a sustained time? A psychiatrist added abilify 2mg and klonopin for anxiety... but being on all of this freaks me out. However, being a absolute mess and "not myself" is horrible too... just wondering if anyone has a similar situation of trying to taper down and then having to taper up again and what your experience was like? Thanks for any help.
Wow, way too much change in too short a period of time, increasing, adding, eeek! One med at a set dosage needs a minimum of 2-3 weeks to settle in, possibly;y up to 4-6. Each change in that one med + or - resets that adjustment period. a 2nd med shouldn't be added until the 1st one has settled in and the dosage is stable, as then the 2nd one needs the same care time and attention.
Changing dosages, instructions, adding and subtracting meds ,like these too soon will lead to exactly feeling the way you report you are feeling. Any way to push the pause button on all this and give things a chance to settle down? Otherwise I fear you'll be in for a long road of this sort posted here.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 May 2013 • 5 answers
Posted 13 Jun 2015 • 1 answer
Posted 29 Apr 2016 • 4 answers
Posted 22 Dec 2016 • 3 answers
Posted 28 Feb 2017 • 1 answer